MAUDE Adverse Event Report: NORIS MEDICAL LTD TUFF TT IMPLANT; TUFF TT DENTAL IMPLANT

NORIS MEDICAL LTD TUFF TT IMPLANT; TUFF TT DENTAL IMPLANT
Model Number NM-F4308
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 07/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The healthcare professional reports the implant was inserted (b)(6) 2024 in the patient's mouth.On (b)(6) 2024, loss of osseointegration was reported.According to the information, the patient is healthy.Observed during the event: bone loss.The device was forwarded to the manufacturer.No patient operative or post-operative complications reported.
 
Additional Manufacturer Narrative
The dhr was reviewed for lot#9000671 and there was no evidence discovered to indicate that a product defect or non-conformity contributed to the issue.The investigation for this event has not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Our manufacturing system assures, that production and process controls are in place to ensure that batches conform to the applicable specifications before they are distributed.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Additional Manufacturer Narrative
Udi related data quality updates only.

Brand Name
TUFF TT IMPLANT
Common Device Name
TUFF TT DENTAL IMPLANT
Manufacturer (Section D)
NORIS MEDICAL LTD
hataasia 8
nesher, 36888 08
IS  3688808
Manufacturer (Section G)
NORIS MEDICAL LTD
hataasia 8
nesher, 36888 08
IS   3688808
Manufacturer Contact
elena leonova
hataasia 8
nesher, 36888-08
IS   3688808
MDR Report Key20165507
Report Number3011390931-2024-00656
Device Sequence Number17950734
Product Code DZE
UDI-Device Identifier07290108812244
UDI-Public07290108812244
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140440
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberNM-F4308
Device Catalogue NumberNM-F4308
Device Lot Number9000671
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/08/2024
Supplement Report FDA Received Date01/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR
Patient SexFemale